# SDR MASA2011011901720

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 17,735 hours, 13,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOP.  MX REPLACED BATTERY, OPS GOOD.
